# SDR 2004UALA00648

- Difficulty date: July 8, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 40,091 hours, 14,647 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SHEAR WEB FROM BS 1680 TO 1720 AFT OF DOOR 4 RIGHT IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
